ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О множестве расходимости полиномов, равномерно ограниченных на компакте

Даниелян, А. А. (1989) О множестве расходимости полиномов, равномерно ограниченных на компакте. ՀԽՍՀ ԳԱ Զեկույցներ, 89 (4). pp. 161-163. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
606Kb

Item Type:Article
Additional Information:Կոմպակտի վրա հավասարաչափ սահմանափակ բազմանդամների տարամիտության բազմության մասին; On divergence set of polynomials uniformly bounded on compact
Uncontrolled Keywords:Դանիելյան Ա. Ա., Danielian A. A.
Subjects:Q Science > QA Mathematics
ID Code:5539
Deposited By:NAS Reports
Deposited On:09 Apr 2013 13:46
Last Modified:07 Jun 2020 19:18

Repository Staff Only: item control page